# SDR 95ZZZW209

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 304-416
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E BETWEEN NR 3 AND 4 ENGINE HAS CORROSION LEVEL II AND DELAMINATION OF FASTENER HOLES (UPPER) XFS 304 TO XFS 416.  REF N/R 1102 W/O NR 950007.
